A modified reductive perturbation method as applied to nonlinear ion-acoustic waves

Yükleniyor...
Küçük Resim

Tarih

1999-06

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Physical Society Japan

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Araştırma projeleri

Organizasyon Birimleri

Dergi sayısı

Özet

The basic equations describing the nonlinear ion-acoustic waves in a cold collisionless plasma, in the longwave limit, is re-examined through the use of a modified reductive perturbation method. Introducing the concept of a scale parameter and expanding the variables and the scale parameter into a power series of the smallness parameter epsilon, a set of evolution equations is obtained for various order terms in the perturbation expansion. To illustrate the present derivation, a localized travelling wave solution is studied for the derived field equations and the result is compared with those of obtained by Sugimoto and Kakutani(3)) who introduced some slow scales, Kodama and Taniuti(4)) who employed the renormalization method and Malfliet and Wieers,(6)) who employed the dressed solitary wave approach from the outset of their study.

Açıklama

Anahtar Kelimeler

Reductive perturbation, Ion-acoustic plasma, Solitary waves, Korteweg-de Vries equation, Solitons, Water waves

Kaynak

Journal of the Physical Society of Japan

WoS Q Değeri

Q3
Q3

Scopus Q Değeri

Q2

Cilt

68

Sayı

6

Künye

Demiray, H. (1999). A modified reductive perturbation method as applied to nonlinear ion-acoustic waves. Journal of the Physical Society of Japan, 68(6), 1833-1837. doi:10.1143/JPSJ.68.1833